BibTeX record journals/dm/BilinskiCCDDFILL12

download as .bib file

@article{DBLP:journals/dm/BilinskiCCDDFILL12,
  author    = {Mark Bilinski and
               Kwang Ju Choi and
               Deborah Chun and
               Guoli Ding and
               Stan Dziobiak and
               Rodrigo Farnham and
               Perry Iverson and
               Shirley Leu and
               Lisa Warshauer Lowrance},
  title     = {Bandwidth of trees of diameter at most 4},
  journal   = {Discrete Mathematics},
  volume    = {312},
  number    = {12-13},
  pages     = {1947--1951},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.disc.2012.03.006},
  doi       = {10.1016/j.disc.2012.03.006},
  timestamp = {Wed, 25 Sep 2019 18:01:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/BilinskiCCDDFILL12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics